# SDR A6WA201441109

- Difficulty date: January 24, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR INTERCOSTAL UNDER PANEL 832BR IS CRACKED.  R & R INTERCOSTAL PN 601R-31902-318 IAW CRJ 200 SRM 51-42-06, 51-42-21 & 51-40-11.
